# SDR QXEA9900674

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON BEAM FRAME, UNDER FLANGE, BETWEEN WEBS 295 AND 270 OF AFT CARGO DOOR.  REPAIRED IAW FOKKER SRM 52-30-00, PAGE 8.
